# SDR SWIA202055170

- Difficulty date: November 3, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00 CIRCUMFERENTIAL JOINT BETWEEN STRINGERS 20L/21L AND 21L/22L HAS CORROSION.  C-CHECK RO 1/5/2021.  REMOVED CORROSION AT CIRCUMFERENTIAL JOINT FS 333.00 BETWEEN STRINGER 20L/21L AND STRINGER 21L/22L, REF CRJ 700 SRM 51-21-06-001-001-A01.  ORIGINAL MATERIAL THICKNESS OF FS 333.00 BUTTSTRAP BETWEEN STR 20L AND STR 21L IS .095 AND BETWEEN STR 21L AND STR 22L IS .063, REF DWG SH670-32435 REV A.  MINIMUM REMAINING MATERIAL THICKNESS BETWEEN STR 20L AND STR 21L IS .082 AND BETWEEN STR 21L AND STR 22L IS .061.  FS 333.00 BUTTSTRAP IS FOUND TO BE OUT OF LIMITS DUE TO DAMAGE NOT BEING LESS THEN 20X OF FASTENERS AND EDGE OF SKIN AS WELL AS BEING MORE THAN 10% OF ORIGINAL MATERIAL THICKNESS LOST BETWEEN STR 20L AND STR 21L, REF CRJ 700 SRM 53-00-00-101-001-A01.  RECEIVED AND COMPLIED WITH REO 670-53-21-1868 REV. DATED 2020-11-16.  DAMAGE FOUND TO BE WITHIN LIMITS.  NO LEAKS NOTED.
